# SDR DALA2015030401821

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 62,953 hours, 15,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL, CROSS TIE AT STA 967, CORROSION AT NUT PLATES AND ON PANEL CONTACT SURFACES.  R & R SUPPORT IAW DWG 145T8629.
